# SDR DALA2019091305338

- Difficulty date: September 12, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 63,962 hours, 23,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6714, L/P 1267733) EXFOLIATION CORROSION ON FLOOR STRUCTURE, STA 436, LBL 67 AT PASSENGER CABIN (FWD WET AREA). SUMMARY: OF NRC. 00242 CORROSION LEVEL 2, FLOOR STRUCTURE, (CHORD) STA 436, LBL 67 AT PASSENGER CABIN WAS REPLACED PER SRM 51-40-02 PAR.
